Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Flutivate skin cream during pregnancy

hi doc I m using radiant k c & flutivate from past one year I m unable to discontinue this medicines. I had hyper pigmentation problem. If I discontinue this medicines after 3 or 4 days small pimples will appear on complete face kind of irritation & dark circle will become more. since i m getting married i m afraid whether this will affect my future kids can I continue with the same medicine during pregnancy
Asked On : Sat, 28 May 2011
Answers:  1 Views:  730
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi doc i m using radiant k c & flutivate from past one year i m unable to discontinue this medicines..i had hyper pigmentation problem..if i discontinue this medicines after 3 or 4 days small pimples will appear on complete face kind of irritation & dark circle will become more..since i m getting married i m afraid whether this will affect my future kids can i continue with the same medicine during pregnancy
Answered: Sat, 28 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor